# SDR SWIA200312705

- Difficulty date: December 19, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 21,560 hours, 28,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 13391098
- Condition: Inoperative
- Location: Emergency Light
- Part time: 804 hours, 1,234 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR MAIN CABIN DOOR INOP.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY IAW MM 33-50-02.  OPS CHECK GOOD.
